Vol. 34, No. 2, 1970

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Absolute summability by Riesz means

Prem Chandra

Vol. 34 (1970), No. 2, 335–341
Abstract

In this paper we ensure the absolute Riesz summability of Lebesgue-Fourier series under more liberal conditions imposed upon the generating function of Lebesgue-Fourier series and by taking more general type of Riesz means than whatever the present author has previously taken in proving the corresponding result. Also we give a refinement over the criterion previously proved by author himself.

Mathematical Subject Classification
Primary: 42.20
Milestones
Received: 21 November 1969
Revised: 27 January 1970
Published: 1 August 1970
Authors
Prem Chandra